MathSciNet Relay Station
MathSciNet bibliographic data
MR1049854 (92a:47026) 47A99 (47B60)
Xu, Zong Ben; Roach, G. F. An alternating procedure for operators on uniformly convex and uniformly smooth Banach spaces. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1067–1074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement